# SDR SWAA2023121119595

- Difficulty date: November 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695; RBL 24.75 AT CENTER WING BOX 2023-694772<[01] REPLACED NEW ANGLE AND FASTENER LOCATED BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV.A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW ANGLE AND FASTENER LOCATED BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV.A SEE INDIVIDUAL SIGN OFF BELOW.
